Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 1, Number 4

All articles in this issue are freely accessible.

Tables of Certain Functions Occurring in Dynamics of Structures
W. Prager.
Math. Comp. 1 (1943), 101-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Recent Mathematical Tables
Math. Comp. 1 (1943), 103-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 1 (1943), 120-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 1 (1943), 125-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mechanical Aids to Computation
Math. Comp. 1 (1943), 127-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 1 (1943), 129-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries
Math. Comp. 1 (1943), 131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda et Addendum
Math. Comp. 1 (1943), 132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Queries—Replies
Math. Comp. 1 (1943), 132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions